# SDR A6WA20134633

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT SIDE OF FS 280 BULKHEAD AND VERTICAL POST AT RBL 9 CHAFED.  REPAIRED AFT RIGHT SIDE OF 280 BULKHEAD AND VERTICAL POST AT RBL 9 IAW REO 601R-53-11-1727.
